MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM

ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM
Lot Number VERSION 2.83.040
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported partial treatment plan not loading.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Additional Manufacturer Narrative
Section d3: updated the address.Section d4: lot number updated to 2.83.040.Udi number updated.Section h4: updated.Section h6: updated.Section h11: updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that a field was partially treated and recorded.The user was unable to complete this partial treatment due to an error.The investigation found that mosaiq prevented the user to continue the treatment by sending the following message: "index was out of range.Must be non-negative and less than the size of the collection.Paramter name: index" as well as "unable to send plan to the machine.Unable to load the plan into rtobjects." the treatment records were reviewed and concluded that there was no patient mistreatment.Elekta was unable to reproduce the issue internally with the data provided by the customer.Mosaiq did not have any malfunction and was working as designed and intended as the software prevented the user from continuing treatment with the error that occurred and correctly recorded the dose.

Brand Name
MOSAIQ
Common Device Name
MOSAIQ ONCOLOGY INFORMATION SYSTEM
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key21157372
Report Number2950347-2025-00002
Device Sequence Number8433630
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.040
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.83.040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown